Ueber Lamé'sche Functionen
Mathematische Annalen, Tome 18 (1881), pp. 237-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
The zeros of Lamé functions, Spherical functions
@article{MAN_1881__18_156960,
author = {Klein},
title = {Ueber {Lam\'e'sche} {Functionen}},
journal = {Mathematische Annalen},
pages = {237--246},
year = {1881},
volume = {18},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1881__18_156960/}
}
Klein. Ueber Lamé'sche Functionen. Mathematische Annalen, Tome 18 (1881), pp. 237-246. http://geodesic.mathdoc.fr/item/MAN_1881__18_156960/